# SDR ASAA0180179

- Difficulty date: May 23, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N954AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49387
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217519
- Part serial: 0954
- Location: Lt Side
- Part time: 43,566 hours, 26,803 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, IT WAS DETERMINED THAT THE CAPTAINS SLIDING CLEARVIEW WINDOW COULD NOT BE OPENED.  RE-SITUATED LOWER ECCENTRIC ADJUSTMENT ROLL PIN.  WINDOW THEN OPERATED PROPERLY.  (M)
